Alert archive / Maine / Storm Warnings in 2014

Storm Warning 5, NWS Gray, ME

November 1, 2014

NWS Gray, ME issued this storm warning at Nov 1, 2014, 12:17 PM EDT. It took effect at Nov 1, 2014, 11:00 PM EDT. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 1, 2014, 12:17 PM EDT (16:17 UTC)
In effect from
Nov 1, 2014, 11:00 PM EDT
Expired
Nov 2, 2014, 5:36 PM EST
In force
20 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

609 
WHUS71 KGYX 011617
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1217 PM EDT SAT NOV 1 2014

...STRONG COASTAL STORM TO AFFECT THE WATERS BEGINNING THIS
EVENING...

ANZ150-152-154-020630-
/O.UPG.KGYX.GL.W.0026.000000T0000Z-141103T0900Z/
/O.UPG.KGYX.SR.A.0002.141102T0600Z-141103T0300Z/
/O.NEW.KGYX.SR.W.0005.141102T0300Z-141102T2100Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1217 PM EDT SAT NOV 1 2014

...STORM WARNING IN EFFECT FROM 11 PM EDT THIS EVENING TO 4 PM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING...
WHICH IS IN EFFECT FROM 11 PM EDT THIS EVENING TO 4 PM EST
SUNDAY. THE GALE WARNING IS NO LONGER IN EFFECT. THE STORM WATCH
IS NO LONGER IN EFFECT.

* WINDS...NORTH 30 TO 40 KT WITH GUSTS UP TO 50 KT.

* SEAS...14 TO 19 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

ANZ151-153-020630-
/O.CON.KGYX.GL.W.0026.000000T0000Z-141103T0900Z/
PENOBSCOT BAY-CASCO BAY-
1217 PM EDT SAT NOV 1 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...NORTH 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
4 follow-up statements
326 
WHUS71 KGYX 011949
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
349 PM EDT SAT NOV 1 2014

...STRONG COASTAL STORM TO AFFECT THE WATERS BEGINNING THIS
EVENING...

ANZ151-153-021000-
/O.CON.KGYX.GL.W.0026.000000T0000Z-141103T0900Z/
PENOBSCOT BAY-CASCO BAY-
349 PM EDT SAT NOV 1 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...NORTH 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ150-152-154-021000-
/O.CON.KGYX.SR.W.0005.141102T0300Z-141102T2100Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
349 PM EDT SAT NOV 1 2014

...STORM WARNING REMAINS IN EFFECT FROM 11 PM EDT THIS EVENING TO
4 PM EST SUNDAY...

* WINDS...NORTH 30 TO 40 KT WITH GUSTS UP TO 50 KT.

* SEAS...14 TO 19 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
141 
WHUS71 KGYX 020730 AAA
MWWGYX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
230 AM EST SUN NOV 2 2014

...STRONG COASTAL STORM TO AFFECT THE WATERS THROUGH THIS
EVENING... 

ANZ150-152-154-021930-
/O.EXT.KGYX.SR.W.0005.000000T0000Z-141103T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
230 AM EST SUN NOV 2 2014

...STORM WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS...NORTH 30 TO 40 KT WITH GUSTS UP TO 55 KT.

* SEAS...13 TO 18 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

ANZ151-153-021930-
/O.CON.KGYX.GL.W.0026.000000T0000Z-141103T0900Z/
PENOBSCOT BAY-CASCO BAY-
230 AM EST SUN NOV 2 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...NORTH 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
895 
WHUS71 KGYX 021917
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
217 PM EST SUN NOV 2 2014

...STRONG COASTAL STORM TO AFFECT THE WATERS THROUGH THIS
EVENING...

ANZ151-153-030900-
/O.CON.KGYX.GL.W.0026.000000T0000Z-141103T0900Z/
PENOBSCOT BAY-CASCO BAY-
217 PM EST SUN NOV 2 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS UP TO 50 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ150-152-154-030000-
/O.CON.KGYX.SR.W.0005.000000T0000Z-141103T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
217 PM EST SUN NOV 2 2014

...STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS...NORTH 30 TO 40 KT WITH GUSTS UP TO 50 KT.

* SEAS...12 TO 17 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
482 
WHUS71 KGYX 022236
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
536 PM EST SUN NOV 2 2014

...COASTAL STORM WILL GRADUALLY WIND DOWN TONIGHT...

ANZ150-152-154-030900-
/O.CAN.KGYX.SR.W.0005.000000T0000Z-141103T0000Z/
/O.EXA.KGYX.GL.W.0026.000000T0000Z-141103T0900Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
536 PM EST SUN NOV 2 2014

...GALE WARNING IN EFFECT UNTIL 4 AM EST MONDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY. THE STORM WARNING HAS
BEEN CANCELLED.

* WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS...11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-030900-
/O.CON.KGYX.GL.W.0026.000000T0000Z-141103T0900Z/
PENOBSCOT BAY-CASCO BAY-
536 PM EST SUN NOV 2 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Nov 1, 9:08 AM EDT, 3 hours 9 minutes earlier.

Area forecast discussion, Nov 1, 9:08 AM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
908 AM EDT SAT NOV 1 2014

.SYNOPSIS...
LOW PRESSURE WILL ORGANIZE AND INTENSIFY OFF THE EAST COAST TODAY
AND WILL INTENSIFY FURTHER AS IT MOVES NORTHEAST INTO THE
MARITIMES ON SUNDAY. LOW PRESSURE WILL CONTINUE NORTH INTO
LABRADOR SUNDAY NIGHT AND MONDAY AS A RIDGE OF HIGH PRESSURE
BUILDS IN FROM THE WEST. HIGH PRESSURE WILL CREST OVER THE REGION
EARLY TUESDAY BEFORE SHIFTING OFFSHORE. A COLD FRONT WILL APPROACH
FROM THE WEST TUESDAY NIGHT AND WILL CROSS THE REGION ON
WEDNESDAY. A WEAK RIDGE OF HIGH PRESSURE WILL BUILD INTO THE
NORTHEAST WEDNESDAY NIGHT AND WILL QUICKLY SHIFT OFFSHORE BY
THURSDAY MORNING. AN AREA OF LOW PRESSURE WILL APPROACH FROM THE
WEST THURSDAY NIGHT AND FRIDAY.

&&

.SHORT TERM /THROUGH SUNDAY EVENING/...
UPDATE...HAVE MADE FAIRLY SIGNIFICANT CHANGES TO THE FORECAST
GRIDS. HIGH TEMPS FOR TODAY HAVE BEEN DROPPED AT LEAST 5 DEGREES.
GFS AND NAM BUFKIT SOUNDINGS MIX THE BOUNDARY LAYER TO NEAR 950
MB. MIXING DOWN TEMPS ALOFT TO THE SFC YIELDS HIGHS BARELY
ECLIPSING 45 DEG FOR EVEN COASTAL AREAS. COLDER TEMPS WILL ALLOW
FOR MORE SNOW TO FALL ACROSS FAR NRN ZONES IN THE TODAY PERIOD. IN
ADDITION...COLDER AFTERNOON TEMPS TOMORROW GIVES MORE SNOW IN THE
GRIDS DURING THE DAY SUN. MOST SIGNIFICANT SNFL WILL BE OVER
CENTRAL ME AND THE MIDCOAST. IN A NARROW ZONE 6+ INCHES IN
POSSIBLE...WITH 3-5 INCHES OVER THE REST OF THAT AREA. WILL WAIT
ON 12Z GUIDANCE BEFORE MAKING ANY OTHER SIGNIFICANT CHANGES TO
GRIDS/HEADLINES.

PREVIOUS DISCUSSION...WATER VAPOR IMAGERY SHOWS A LARGE CUTOFF
LOW OVER THE DEEP SOUTH. THIS WILL DRIVE THE WEATHER FOR THE NEXT
FEW DAYS AS IT EVENTUALLY EJECTS ALONG THE COAST. CURRENTLY A FEW
ECHOES SHOWING UP ON RADAR AS LEAD SHORT WAVE ENERGY HAS ALREADY
REACHED NEW ENGLAND. RAIN SHOULD SPREAD NORTH TODAY AS A MESOLOW
NEARS THE REGION. HIGHS WILL BE IN THE 40S WITH A FEW LOWER 50S
ALONG THE COAST IN WARM AIR ADVECTION.

MODELS HAVE A POOR HANDLE ON THE COASTAL STORM SITUATION WHICH IS
NOT SURPRISING FOR A CLOSED LOW. SEVERAL SHORT WAVES ROTATING
AROUND THE SYSTEM CREATE A FUJIWARA SITUATION BRIEFLY TONIGHT
AT THE SURFACE BEFORE CONCENTRATING ENERGY INTO A DEEPENING LOW
WHICH PASSES JUST BARELY OUTSIDE THE BENCHMARK. REGARDLESS THIS
ANOMALOUSLY STRONG STORM HAS ENOUGH DYNAMIC AND KINEMATIC ENERGY
TO DELIVER THE FIRST WIDESPREAD SNOW OF THE SEASON AS WELL AS
PLENTY OF COLD AND WINDY CONDITIONS.

INITIALLY TODAY AND TONIGHT A SLUG OF WARM AIR IS PROJECTED TO
KEEP THE CHANGEOVER TO RAIN AT BAY UNTIL SUNDAY. HOWEVER...
IMPRESSIVE PETTERSSON 2-D FRONTOGENESIS MAY WELL ERADICATE THIS
WARM LAYER...AND COULD PROVIDE A STRONG SNOW BANDING SITUATION.
THIS SCENARIO WOULD GIVE PORTIONS OF THE REGION AT LEAST ADVISORY
LEVEL SNOW AND OR SLEET...AND IS THE REASON FOR THE WINTER STORM
WATCH. IT IS NOT OUT OF THE QUESTION FOR THE STORM TO SWING WIDE
AND GIVE US A MISS...OR THE WARM LAYER TO REMAIN INTACT AND GIVE
US ONLY RAIN. FOR THESE REASONS A WATCH WAS ISSUED INSTEAD OF A
WARNING AS CONFIDENCE IS LOW AT THIS TIME.

WINDS ARE VERY STRONG AS WELL...NOT ONLY DUE TO THE PRESSURE
GRADIENT WHICH IS IMPRESSIVE. THERE IS OVER 50 KTS JUST OFF THE
DECK WHICH WILL EASILY MIX TO THE GROUND IN THE STRONG MIXING THAT
WILL OCCUR. A WIND ADVISORY WILL BE NEEDED FOR SUNDAY. A STORM
WATCH HAS BEEN ISSUED FOR THE WATERS. TEMPERATURES GET QUITE COLD
OVERNIGHT...IN THE 20S AND 30S...WITH SOME RECOVERY TOMORROW IN
THE 30S NORTH AND LOWER 40S SOUTH. HOWEVER THE STRONG WINDS...
RAIN... AND SNOW WILL MAKE IT SEEM EXTREMELY COLD AND MAKE FOR A
VERY UNPLEASANT DAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
VERY TIGHT NORTHWEST GRADIENT WILL PERSIST ACROSS THE REGION
SUNDAY NIGHT BEHIND DEPARTING LOW PRESSURE. EXPECT EVENING SNOW
SHOWERS ACROSS WESTERN MAINE TO GRADUALLY TAPER OFF AFTER MIDNIGHT
DOWNWIND OF THE MOUNTAINS. STRONG DOWN SLOPING WILL DRY OUT THE
LOWER LEVELS THROUGH DAYBREAK. MAY SEE SOME MINOR ACCUMULATIONS IN
NORTHEASTERN ZONES BUT QPF AMOUNTS AFTER 00Z RATHER LIMITED.
DESPITE THE WIND AND CLOUDS...OVERNIGHT LOWS WILL STILL END UP
RANGING THROUGH THE 20S FROM NORTH TO SOUTH.

HIGH PRESSURE BUILDING SOUTH OF NEW ENGLAND WILL NOSE A RIDGE OF
INTO THE REGION MONDAY. WILL STILL SEE STRONG AND GUSTY WINDS FOR
MUCH OF THE DAY BEFORE DIMINISHING MONDAY EVENING. EXPECT
VARIABLE CLOUDS WITH HIGHS FROM THE MID 30S NORTH TO THE MID 40S
SOUTH.

HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE AREA MONDAY NIGHT....
CRESTING OVER THE REGION BY TUESDAY MORNING. SHOULD SEE A MOSTLY
CLEAR NIGHT WITH LOWS ONCE AGAIN RANGING THROUGH THE 20S.

HIGH PRESSURE WILL SHIFT OFFSHORE TUESDAY AND RETURN FLOW WILL
BEGIN TO BRING WARMER AIR BACK INTO THE REGION. WEAK OVER-RUNNING
PATTERN SETTING UP TO THE WEST WILL BRING VARIABLE CLOUDS INTO
THE AREA IN THE AFTERNOON. TEMPERATURES WILL RANGE THROUGH THE 40S
NORTH AND UPPER 40S TO LOWER 50S SOUTH.

COLD FRONT APPROACHES FROM THE WEST TUESDAY NIGHT BRINGING
INCREASING CLOUDS AND A CHANCE OF SHOWERS AFTER MIDNIGHT. MOISTURE
STARVED SYSTEM SHOULD ONLY RESULT IN SPOTTY LIGHT SHOWERS AS IT
SHIFTS INTO THE REGION EARLY WEDNESDAY MORNING AND GRADUALLY
PUSHES OFFSHORE IN THE AFTERNOON. HIGH TEMPS WILL AVERAGE OUT
ABOVE NORMAL AS COLD AIR LAGS BEHIND THE FRONT. EXPECT MID 40S TO
LOWER 50S NORTH AND MID TO UPPER 50S SOUTH.

MODELS DIVERGE FOR THURSDAY AND THE END OF THE WEEK AS LOW
PRESSURE PUSHES EAST FROM THE GREAT LAKES. WITH THIS UNCERTAINTY
IN MIND WILL LIKELY GO WITH LOW CHANCE POPS FOR BOTH THURSDAY AND
FRIDAY.

&&

.AVIATION /13Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM...NORTH WINDS WILL CONTINUE TO INCREASE AND BECOME
GUSTY TODAY AHEAD OF LOW PRESSURE MOVING UP THE COAST.
PRECIPITATION WILL BEGIN AS RAIN WITH MVFR CEILINGS ARRIVING THIS
MORNING. CONDITIONS DIMINISH SLOWLY THROUGH THE TAF CYCLE WITH ALL
SITES BUT PERHAPS KPWM AND KPSM CHANGING TO SNOW LATE TONIGHT AND
DECREASING IN VISIBILITY AND CEILINGS.

LONG TERM...AREAS OF MVFR CEILINGS/VSBY SUNDAY NIGHT...BECOMING
VFR. VFR MONDAY THROUGH WEDNESDAY.

&&

.MARINE...
SHORT TERM...GALE WARNINGS REMAIN IN PLACE BEGINNING THIS MORNING
AS WINDS AND SEAS BUILD IN RESPONSE TO A COASTAL STORM. SEAS WILL
BUILD AS HIGH AS 7 TO 14'. A STORM WATCH HAS BEEN ISSUED FOR
TONIGHT THROUGH SUNDAY NIGHT FOR THE OUTER WATERS. STRONG COLD AIR
ADVECTION OVER WARM WATERS WILL MIX 50 KTS ALOFT DOWN TO THE
SURFACE EASILY IN THIS SCENARIO.

LONG TERM...GALES OR STORM FORCE WINDS LIKELY SUNDAY NIGHT AND
MONDAY.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM 8 PM EDT THIS EVENING THROUGH SUNDAY
     AFTERNOON FOR MEZ007>009-012>014-019>022-024>028.
NH...NONE.
MARINE...GALE WARNING UNTIL 4 AM EST MONDAY FOR ANZ151-153.
     STORM WATCH FROM LATE TONIGHT THROUGH SUNDAY EVENING FOR
     ANZ150-152-154.
     GALE WARNING UNTIL 1 AM EST SUNDAY FOR ANZ150-152-154.
     GALE WARNING FROM 10 PM SUNDAY TO 4 AM EST MONDAY FOR ANZ150-
     152-154.

&&

NEAR TERM...LEGRO
Hazardous weather outlook, Nov 1, 3:55 AM EDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
355 AM EDT SAT NOV 1 2014

MEZ008-009-013-014-021-022-026>028-020800-
NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN-
SOUTHERN SOMERSET-KENNEBEC-INTERIOR WALDO-LINCOLN-KNOX-COASTAL WALDO-
355 AM EDT SAT NOV 1 2014

...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

SOME ACCUMULATING WET SNOW IS POSSIBLE SATURDAY NIGHT INTO
SUNDAY. THE POTENTIAL EXISTS FOR A MORE SUBSTANTIAL SNOWFALL
DEPENDING ON THE TRACK OF THE STORM AND HOW MUCH WARM AIR IS
DRAWN INTO THE AREA OFF THE MARITIMES TONIGHT THROUGH SUNDAY.

IN ADDITION...STRONG WINDS ARE FORECAST TO DEVELOP FOR THE
MIDCOAST LATE SATURDAY INTO SUNDAY. NORTH NORTHEAST WINDS WILL
GUST UP TO 40 OR 45 MPH AT TIMES. THERE IS ALSO A LOW PROBABILITY
THAT STRONGER WIND GUSTS COULD OCCUR SUNDAY MORNING...AND
ADDITIONAL HEADLINES MAY BE NECESSARY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ151-153-020800-
PENOBSCOT BAY-CASCO BAY-
355 AM EDT SAT NOV 1 2014

...GALE WARNING IN EFFECT FROM 11 AM EDT THIS MORNING TO 4 AM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

THERE ALSO REMAINS A LOW TO MODERATE PROBABILITY THAT STORM FORCE
GUSTS OCCUR ON THE OUTER WATERS LATE SATURDAY OR EARLY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150-152-154-020800-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
355 AM EDT SAT NOV 1 2014

...GALE WARNING IN EFFECT FROM 11 AM EDT THIS MORNING TO 1 AM EST
SUNDAY...
...STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY EVENING...
...GALE WARNING IN EFFECT FROM 10 PM SUNDAY TO 4 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT
CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM
STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.
   STORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WATCH.
   GALE WARNING.

THERE ALSO REMAINS A LOW TO MODERATE PROBABILITY THAT STORM FORCE
GUSTS OCCUR ON THE OUTER WATERS LATE SATURDAY OR EARLY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ024-025-020800-
COASTAL CUMBERLAND-SAGADAHOC-
355 AM EDT SAT NOV 1 2014

...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

SOME ACCUMULATING WET SNOW IS POSSIBLE SATURDAY NIGHT INTO
SUNDAY. THE POTENTIAL EXISTS FOR A MORE SUBSTANTIAL SNOWFALL
DEPENDING ON THE TRACK OF THE STORM AND HOW MUCH WARM AIR IS
DRAWN INTO THE AREA OFF THE MARITIMES TONIGHT THROUGH SUNDAY.

WINDS ARE EXPECTED TO INCREASE SATURDAY AND ESPECIALLY INTO THE
OVERNIGHT. NORTH NORTHEAST WINDS WILL GUST UP TO 40 OR 45 MPH AT
TIMES. THERE IS A LOW PROBABILITY THAT STRONGER WIND GUSTS COULD
OCCUR SUNDAY MORNING...AND ADDITIONAL HEADLINES MAY BE NECESSARY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ023-NHZ014-020800-
COASTAL YORK-COASTAL ROCKINGHAM-
355 AM EDT SAT NOV 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

WINDS ARE EXPECTED TO INCREASE SATURDAY AND ESPECIALLY INTO THE
OVERNIGHT. NORTH NORTHEAST WINDS WILL GUST UP TO 40 OR 45 MPH AT
TIMES. THERE IS A LOW PROBABILITY THAT STRONGER WIND GUSTS COULD
OCCUR SUNDAY MORNING...AND ADDITIONAL HEADLINES MAY BE NECESSARY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ007-012-019-020-020800-
NORTHERN OXFORD-SOUTHERN OXFORD-INTERIOR CUMBERLAND-ANDROSCOGGIN-
355 AM EDT SAT NOV 1 2014

...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

SOME ACCUMULATING WET SNOW IS POSSIBLE SATURDAY NIGHT INTO
SUNDAY. THE POTENTIAL EXISTS FOR A MORE SUBSTANTIAL SNOWFALL
DEPENDING ON THE TRACK OF THE STORM AND HOW MUCH WARM AIR IS
DRAWN INTO THE AREA OFF THE MARITIMES TONIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ018-NHZ001>010-013-020800-
INTERIOR YORK-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
355 AM EDT SAT NOV 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SOME LIGHT SNOW IS POSSIBLE SATURDAY NIGHT INTO SUNDAY. LITTLE IF
ANY ACCUMULATION IS EXPECTED OUTSIDE OF THE MOUNTAINS...BUT COULD
LEAD TO SOME ICY ROADWAYS WITH TEMPERATURES EXPECTED TO REMAIN
COLD ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 3:54 AM EDTStorm WatchGYX8 hr
Nov 1, 4:02 AM EDTWinter Storm WatchGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 4 more12 hr
Nov 1, 2:57 PM EDTCoastal Flood AdvisoryGYXYork19 hr
Nov 1, 3:54 PM EDTWind AdvisoryGYXAndroscoggin, Cumberland, Oxford, Sagadahoc, York27 hr
Nov 1, 4:03 PM EDTWinter Storm WarningGYXFranklin, Kennebec, Knox, Lincoln, Somerset, Waldo31 hr

Nearby

Storm Warnings in Maine, 2014Every storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.